Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Affordable HIV Meds in Third World Country
May 22, 2013

Hi,

I am from Philippines and living with HIV in my country is a bit hard as there are no available HIV medicines which were developed recently such as atripla, complera, and stribild. We have medicines but the only available are those approved 10 years ago such as lamivudine and zidovudine, niverapine. When i went to Sydney, the HIV specialist asked me to stop these meds since it led me to anemia and liver toxicity. He told me that these meds are not given anymore due to bad side effects. I am looking an alternative equivalent to atripla, complera since it is not available in my country like emtricitabine, etravirine, rilpivirine, etc. Do you know any manufacturer where I could buy these meds at a very affordable price?

Response from Dr. Henry

There are some internet pharmacies through which generic versions of Atripla (ie drug manufactured in India) are available for reduced prices by US standards. I would ask your HIV physician and local community based organizations if they are aware of a website for drug purchases that has been used with reasonable success. KH



Previous
Is it possible Atripla messed up my brain?
Next
Mutation M184V

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement